# SDR WX0A2025061632461

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N818NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68012
- Aircraft time: 438 hours, 226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD PORTABLE MEGAPHONE DOES NOT WORK.   PERFORMED OPERATIONAL TEST OF FWD EMERGENCY MEGAPHONE REF AMM 25-64-00-710-801 OPS CHECK GOOD.
